Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with high BP, no improvement with diet control, Amlovas, prescribed Eritel. Will it help?

I am sudhir rao, 58 yrs. suffering from high BP , I was taking Amlovas 5 mg and my BP was normal, lately after my retirement around 6 mths. back. this Amlovas doesnt seem to be working on me. though I walk briskly for 1 hr daily, it reads 150/70. I know 70 is OK but my concern is 150 . My dieting is less on the sodium side. still BP doesnt come below 150. Dr. had changed my tab to Eritel 40-5 but it did not have any effect on my BP. Now he has prescribed Eritel 80-5 from yesterday. pl advice
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir
Thanks for your query to us.
I hope eritel 80-5 has 5 mg amlodipine and 80 mg telmisartan.
yes, we must expect better result with this higher dose, as the maximum dose for telmisartan is 80mg per day only.
Please also see following things- Are you under some kind of stress? Do you check BP at same time everyday refraining from smoking and tea for at least 1 hour prior to it? Have you gained some weight?
Hope this helps.
Answered: Fri, 31 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor